Duality for Pareto-sequential problems of linear optimization
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 3-10
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_12_a0,
author = {I. I. Eremin},
title = {Duality for {Pareto-sequential} problems of linear optimization},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--10},
year = {1993},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_12_a0/}
}
I. I. Eremin. Duality for Pareto-sequential problems of linear optimization. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1993), pp. 3-10. http://geodesic.mathdoc.fr/item/IVM_1993_12_a0/